CaltechAUTHORS
  A Caltech Library Service

Irreducible Cyclic Codes and Gauss Sums

McEliece, R. J. (1975) Irreducible Cyclic Codes and Gauss Sums. In: Combinatorics. NATO Advanced Study Institutes Series. No.16. Springer , Dordrecht, pp. 185-202. ISBN 978-94-010-1828-9. https://resolver.caltech.edu/CaltechAUTHORS:20200204-104545745

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200204-104545745

Abstract

In this paper we wish to point out the existence of a close connection between irreducible cyclic codes and Gauss sums over finite fields, and then to apply the well-developed theory of Gauss sums to the much less well-developed theory of irreducible cyclic codes.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/978-94-010-1826-5_9DOIArticle
Additional Information:© 1975 Mathematical Centre, Amsterdam. This paper presents the results of one phase of research carried out at the Jet Propulsion Laboratory, California Institute of Technology, under Contract No. NAS 7-100, sponsored by the National Aeronautics and Space Administration.
Funders:
Funding AgencyGrant Number
NASA/JPL/CaltechNAS 7-100
Series Name:NATO Advanced Study Institutes Series
Issue or Number:16
Record Number:CaltechAUTHORS:20200204-104545745
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200204-104545745
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:101112
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:04 Feb 2020 18:54
Last Modified:04 Feb 2020 18:54

Repository Staff Only: item control page